# SDR DALA2025070104927

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 82,649 hours, 10,587 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 DOOR L AFT CABIN ECAM MSG IN FLT. CORRECTIVE ACTION: ADJUSTED PROX SWITCHES PER A330 AMM 52-71. (1056802)
